# SDR P5CA2009052901597

- Difficulty date: May 27, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 6,180 hours, 37,399 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK, AN 8 INCH LONG CRACK WAS FOUND AT THE 12 O'CLOCK POSITION 13 INCHES FROM THE TRAILING EDGE OF THE NR 2 ENGINE EXHAUST NOZZLE.  "AREA WAS INSPECTED IAW SRM 54-41-30 AND EO 4478A086 WAS ISSUED BY ENGINEERING WITH FAA 8110-3.  THE AIRCRAFT DEPARTED WITH NO FURTHER ISSUES."
